IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2669 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  Search
 
  
Resource Links
   Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
   Article in PDF (186 KB)
   Citation Manager
   Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
* Registration required (free)

 
In This Article
   References

 Article Access Statistics
    Viewed1358    
    Printed44    
    Emailed0    
    PDF Downloaded146    
    Comments [Add]    

Recommend this journal

 


 
 Table of Contents    
LETTER TO THE EDITOR
Year : 2012  |  Volume : 44  |  Issue : 1  |  Page : 141
 

Adverse drug reaction monitoring in psychiatry out-patient


Senior Demonstrator, Department of Pharmacology, GMC, Jammu (J and K), India

Date of Web Publication14-Jan-2012

Correspondence Address:
Vishal Tandon
Senior Demonstrator, Department of Pharmacology, GMC, Jammu (J and K)
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.91893

Rights and Permissions



How to cite this article:
Tandon V. Adverse drug reaction monitoring in psychiatry out-patient. Indian J Pharmacol 2012;44:141

How to cite this URL:
Tandon V. Adverse drug reaction monitoring in psychiatry out-patient. Indian J Pharmacol [serial online] 2012 [cited 2021 Sep 28];44:141. Available from: https://www.ijp-online.com/text.asp?2012/44/1/141/91893


I read the article of Sengupta et al., [1] published in this journal, with great interest. I have certain queries/suggestions to make.

  1. Authors' should have enlisted the drugs and ADRs in a table for better understanding.
  2. Were there some patients, where there was more than one drug producing ADRs?
  3. Were there instances where more than one drug was suspected to cause ADRs?
  4. Were there novel ADRs not reported in the literature?
  5. Were suspected drugs withdrawn in any patient? If yes, which drugs were used to replace these?
  6. How were the ADRs managed?
  7. A correlation of ADRs with demographic data would have been interesting.
  8. What were the indications for the use of antipsychotic drugs in these cases?
  9. What were the co-morbid conditions in the study population?
  10. Was the weight gain observed associated with an increase in appetite?
  11. How were other confounding reasons of insomnia, seizures, and biochemical abnormalities clarified?
  12. Alopecia is an interesting ADR observed in a significant number of patients. It would be interesting if authors would have specified the drugs responsible.


 
  References Top

1.Sengupta G, Bhowmick S, Hazra A, Datta A, Rahaman M. Adverse drug reaction monitoring in psychiatry out-patient department of an Indian teaching hospital. Indian J Pharmacol 2011;43:36-9.  Back to cited text no. 1
[PUBMED]  Medknow Journal  




 

Top
Print this article  Email this article
 

    

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow